# SDR 96ZZZX3168

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N171AL
- Make and model: Bell 206L-4
- Aircraft serial: 52064
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Debonded
- Location: M/R
- Part time: 2,214 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION FOUND OUTBOARD SKIN AT TIP OF BLADE DEBONDED (TOP SIDE).  PART DEBONDED BEYOND REPAIR.
